Adjusting to Pulse Increase

Discussion in 'Metabolism' started by JDW, Oct 29, 2012.

  1. JDW

    JDW Member

    Joined:
    Oct 22, 2012
    Messages:
    27
    I'm not sure if this belongs in the help forum or here... Charlie, I will accept a demerit if I'm in the wrong place. :lol:

    As your body starts to change and you start functioning "differently", is it normal to feel a bit like your heart is racing? It didn't scare me but I very quickly moved from about 72bpm at the beginning of the week when I started this WOE (way of eating) to 78bpm by weeks end. I felt different and checked my pulse and was quite surprised by the jump. It has stayed consistent since. Is it normal to jump so quickly and was the heart racing feeling me adjusting because I don't feel it now, or was something else possibly going on?
     
  2. Ray-Z

    Ray-Z Member

    Joined:
    Oct 16, 2012
    Messages:
    321
    I've had an experience somewhat like yours. While gradually increasing my dose of T3 over many weeks, I noticed a significant jump in my average pulse in a few days -- more than 6 bpm.
     
  3. nwo2012

    nwo2012 Member

    Joined:
    Aug 28, 2012
    Messages:
    1,107
    When you actually felt the racing pulse, was it just 78? Was it regular? If it was then that is perfectly normal and nothing to worry about. Ive had a similar feeling a few times nearer the beginning of this WOE. I think it just feels that way because as you suggested it is new to your body. Have you checked your blood pressure? Sometimes a high BP can feel like your heart thumping so worth checking to be sure.
     
  4. OP
    JDW

    JDW Member

    Joined:
    Oct 22, 2012
    Messages:
    27
    Yeah, when I was on T3 many years ago, my heart was always racing but I was obviously put on way too high a dose! This time, I'm not on anything accept OJ and milk! ;)

    It was just 78. I'm assuming I just wasn't used to feeling my pulse so high but I was pleasantly surprised by the jump. I haven't checked my blood pressure... it's always very low so even if it spiked, I think it would still look normal.
     
  5. nwo2012

    nwo2012 Member

    Joined:
    Aug 28, 2012
    Messages:
    1,107
    All is well then. Your BP probably is normalising also and this would add to the feeling you experienced.
     
  6. charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,445
    Gender:
    Male
    Location:
    USA
    I think it was Lita Lee who said you have to basically get use to your heart beating harder, and faster then it use to. This does feel a little uncomfortable at times because you are not use to it.

    Also, your body is getting more sensitive to adrenaline because it needs less to run because thyroid is taking over. Especially if you are taking thyroid supplement. It takes time for the body to down regulate the adrenaline response so there will be an adjustment period.
     
  7. OP
    JDW

    JDW Member

    Joined:
    Oct 22, 2012
    Messages:
    27
    Thanks, Charlie. And I knew I was in the wrong place. I should have trusted my first instincts! LOL
     
  8. charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,445
    Gender:
    Male
    Location:
    USA
    No worries. :D
     
Loading...